Supercuspidal ramification of modular endomorphism algebras

Bhattacharya, Shalini ; Ghate, Eknath (2015) Supercuspidal ramification of modular endomorphism algebras Proceedings of the American Mathematical Society, 143 (11). pp. 4669-4684. ISSN 0002-9939

Full text not available from this repository.

Official URL:

Related URL:


The endomorphism algebra Χf attached to a non-CM primitive cusp form f of weight at least two is a 2-torsion element in the Brauer group of a number field F. We give formulas for the ramification of Χf locally at primes lying above the odd supercuspidal primes of f. We show that the local Brauer class is determined by the underlying local Galois representation together with an auxiliary Fourier coefficient.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:101750
Deposited On:09 Mar 2018 10:34
Last Modified:09 Mar 2018 10:34

Repository Staff Only: item control page